# SDR SWIA202005210867

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FWD SIDE OF FS 349 AT STR21L.   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED CORRODED INTERCOSTAL AT F.S.333 TO FS.349 STRINGER 21  WITH NEWLY FABRICATED INTERCOSTAL IAW CRJ200 SRM. REFERENCE CAMP# 20804291 FOR FABRICATION OF INTERCOSTAL.
